# SDR SWIA2021070959441

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 836-847 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH FS 836 TO 847+64 APPROX BL9 SEAT TRACK HAS NUMEROUS SPOTS OF CORROSION AS MARKED.     (C-CHECK RO 7/7/2021)    AT RH FS836 TO (APPROX) FS847+64 AT BL9, REMOVED AND REPLACED SEAT TRACK. REF: CRJ 900 AMM 53-00-49-400-801-A07. SEE CONTINUE FOR DETAILS.
